# SDR UPS07651304

- Difficulty date: December 16, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPERNUMARY SEAT INTERTIAL RESTRAINT INOP.  REMOVED AND REPLACED RESTRAINT IAW MM 25-11-00-6.  OPS CK NORMAL.
